His reaction to Polysporin was inflamation and failure of wound site to heal upon closure of abdominal stoma. Healing occurred when Polysporin was D/C'ed.
Was the polysporin in powder form or was it in a petroleum base? I have seen a great deal of patients who thought they were allergic to neosporin/polysporin when it was actually the petroleum jelly base they were allergic to. If the polysporin was a powder form then he probably is actually allergic to the drug. They should be very cautious when giving him the polymixin and observe for possible allergic reaction and have meds at hand just in case to counter a possible reaction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2011 • 1 answer
Posted 1 Feb 2014 • 1 answer
Posted 31 Jul 2014 • 1 answer
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 5 days ago • 0 answers